# SDR GTIA010087

- Difficulty date: April 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: DALLQ
- Make and model: Doug DC-9-83
- Aircraft serial: 53014
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 706 - LGA - WHEEL NOT TURNING LIGHT CAME ON AT 60 KNOTS.  ABORTED TAKEOFF.  PERFORMED T/S AS PER MM 32-43-00.  SELF TEST SHOWED OB ANTI-SIDE FAILURE.  PERFORMED BITE-TEST, FAILED LEFT OUTBOARD TRANSDUCER.  FOUND BROKEN WIRE AT P1 AND D OF P1-196 AS PER WD 32-41-00.  REPAIRED WIRING AT CONNECTOR P1-196.  REINSTALLED TRANSDUCER.  OPS CHECK NORMAL AS PER MM 32-43-02.  (M)
